MAUDE Adverse Event Report: STORZ MEDICAL AG MODULITH; LITHOTRIPTER

STORZ MEDICAL AG MODULITH; LITHOTRIPTER
Model Number 29000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 04/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was found to be functional within the manufacture specifications.
 
Event or Problem Description
Healthcare provider reported a hematoma occurred around a year ago post eswl.The patient involved then consulted another medical doctor who advised that the kidney should be removed.Manufacturer is unable to confirm that the patient has received a nephrectomy.Repeated attempts to collect more information have been unsuccessful.This event was reported to the manufacturer on 4/25/2025.

Brand Name
MODULITH
Common Device Name
LITHOTRIPTER
Manufacturer (Section D)
STORZ MEDICAL AG
lohstampfestrasse 8
taegerwilen, 8274 che
SZ 
Manufacturer (Section G)
STORZ MEDICAL AG
lohstampfestrasse 8
taegerwilen, 8274 che
SZ  
Manufacturer Contact
devonne pavlak
1000 cobb place blvd.
building 400 suite 450
kennesaw, GA 30144
6785817255
MDR Report Key22071945
Report Number9613347-2025-00002
Device Sequence Number13086736
Product Code LNS
UDI-Device Identifier07630039100919
UDI-Public(01)07630039100919(11)221111
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K072788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number29000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown